BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 2, Issue Number: 3

Volume: 2, Issue: 3 (10 Articles)

Research Article
Title: Regularization Short-Time Fourier Transform in Extended Colmbeau Algebra
Authors: Fariba Tattahi, Mohsen Alimohammady
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 3, (DEC 2014), pp:233-241
DOI:
Viewed: (1601) times
Abstract | Full Text| PDF

Research Article
Title: Some characterizations of curves of AW(k)-type in the Bishop frame
Authors: Yasin Unluturk
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 3, (DEC 2014), pp:206-213
DOI:
Viewed: (1677) times
Abstract | Full Text| PDF

Research Article
Title: Approximation of Fourier Series of a function of class by Product Means
Authors: U.K. Misra
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 3, (DEC 2014), pp:190-198
DOI:
Viewed: (1181) times
Abstract | Full Text| PDF

Research Article
Title: Joint Laplace-Fourier Transforms For Fractional PDEs
Authors: Arman Aghili, Homa Zeinali
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 3, (DEC 2014), pp:166-177
DOI:
Viewed: (1757) times
Abstract | Full Text| PDF

Research Article
Title: Similarity measures for interval-valued intuitionistic fuzzy soft sets and its application in medical diagnosis problem.
Authors: Anjan Mukherjee, Sadhan Sarkar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 3, (DEC 2014), pp:159-165
DOI:
Viewed: (1924) times
Abstract | Full Text| PDF

Research Article
Title: Analytical investigation for fluid behavior over a flat plate with oscillating motion and wall transpiration
Authors: Davood Domiri Ganji, F. Farkhadnia and R. Kamrani
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 3, (DEC 2014), pp:178-189
DOI:
Viewed: (1532) times
Abstract | Full Text| PDF

Research Article
Title: Application of DTM for 2D viscous flow through expanding or contracting gaps with permeable walls
Authors: M. Jafaryar , S. Iman Pourmousavi, M. Hosseini , E. Mohammadian
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 3, (DEC 2014), pp:145-158
DOI:
Viewed: (1370) times
Abstract | Full Text| PDF

Research Article
Title: Accelerating convergence for backward Euler and trapezoid time discretization schemes
Authors: Osman Raşit Işık, Tarkan Öner
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 3, (DEC 2014), pp:214-220
DOI:
Viewed: (1455) times
Abstract | Full Text| PDF

Research Article
Title: An approach to numerical solutions of system of high-order linear differential-difference equations with variable coefficients and error estimation based on residual function
Authors: Nebiye Korkmaz, Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 3, (DEC 2014), pp:220-233
DOI:
Viewed: (1307) times
Abstract | Full Text| PDF

Research Article
Title: Space Curves of Constant Breadth according to Bishop Frame in Euclidean 3-Space
Authors: Hüseyin Kocayiğit, Muhammed Çetin
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2014, Volume: 2, Issue: 3, (DEC 2014), pp:199-205
DOI:
Viewed: (1435) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul